# SDR CALA9900157

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Midflap
- Condition: Bent
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING IB MIDFLAP BENT AT AFT IB AREA.  THE BENT AREA WAS CUT OUT AND A HOT BOND REPAIR WAS INSTALLED IAW SRM 57-50-2, PAGE 5.
